# SDR 9810709963

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Door 1r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CABIN EMERGENCY LIGHTS BLINKING ON AND OFF INTERMITTENTLY DURING FLIGHT.  REPLACED BATTERY PACK AT DOOR 1R.  OPERATIONAL CHECK NORMAL.
